# SDR FDEA2019060631220

- Difficulty date: June 3, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 103,911 hours, 35,587 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON RH SIDEWALL PANEL AVB 7318-4  DAMAGED.   REPLACED RH SIDEWALL PANEL AS REQUIRED REFERENCE EA 8-5451-T0347335 PT1 AND PT2
